MathSciNet Relay Station
MathSciNet bibliographic data
MR1612074 (98m:57034) 57R22 (55R25 57R25)
Čadek, Martin; Vanžura, Jiří On complex structures in $8$-dimensional vector bundles. Manuscripta Math. 95 (1998), no. 3, 323–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement